# SDR AALA202404152210

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 14,492 hours, 3,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR REQUIRES NITROGEN SERVICING SERVICED L-4 DOOR ASSIST BOTTLE IAW AMM 52-22-00.
